Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A stability condition for linear comparison systems

Author: R. W. Gunderson
Journal: Quart. Appl. Math. 29 (1971), 327-328
MSC: Primary 34.51
DOI: https://doi.org/10.1090/qam/284664
MathSciNet review: 284664
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. Lakshmikantham and S. Leela, Differential and integral inequalities, Vol. 1, Academic Press, New York, 1969
  • [2] F. R. Gantmacher, The theory of matrices, GITTL, Moscow, 1953; English transl., Vol. 2, Chelsea, New York, 1959
  • [3] F. N. Bailey, The application of Lyapunov’s second method to interconnected systems, J. Soc. Indust. Appl. Math. Ser. A Control 3 (1965), 443–462. MR 0200072

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51

Additional Information

DOI: https://doi.org/10.1090/qam/284664
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society